Alert archive / Nevada / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Elko, NV

July 5, 2013Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 5, 2013, 1:53 PM PDT for Elko County, Nevada. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2013, 1:53 PM PDT (20:53 UTC)
Expired
Jul 5, 2013, 2:30 PM PDT
In force
37 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 8.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:38 AM PDT, 10 hours 15 minutes earlier.

Area forecast discussion, Jul 5, 3:38 AM PDT, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
338 AM PDT FRI JUL 5 2013

.SYNOPSIS...REMAINING MOISTURE AND INSTABILITY WILL COMBINE TO
BRING MORE THUNDERSTORMS TO NORTHERN NEVADA THIS AFTERNOON. SOME
OF THE STORMS MAY BE STRONG WITH STRONG WIND GUSTS POSSIBLE.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN
TOMORROW WITH THE MOST ACTIVITY CONFINED TO THE EASTERN PORTIONS
OF ELKO...WHITE PINE AND EUREKA COUNTIES. TEMPERATURES ARE
EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE PERIOD.

&&

.SHORT TERM...TODAY THROUGH FRIDAY. SKIES ARE RAPIDLY CLEARING
FROM WEST TO EAST THIS MORNING...AS SHOWN ON SATELLITE IMAGERY.
THE GOES SOUNDER IS SHOWING DRIER PW AIR MOVING INTO SOUTHEAST
OREGON AND INTO EXTREME NORTHWESTERN NEVADA AT THIS TIME.

WATER VAPOR IS SHOWING THE MAIN UPPER LOW IN THE PACIFIC
NORTHWEST...WITH A PIECE OF ENERGY MOVING ACROSS NORTHERN
CALIFORNIA AT THIS TIME. THIS ENERGY IS EXPECTED TO CROSS INTO
NORTHERN NEVADA DURING THE LATE MORNING AND THE MID-AFTERNOON.
PRECIPITABLE WATER VALUES ARE DECREASING SLIGHTLY WITH AUSTIN
SHOWING A DOWNWARD TREND TO ABOUT 0.80 INCHES. MODELS CONTINUE TO
SHOW A ROBUST 55-65 KNOT JET AT 250 MB DRAPED OVER THE NORTHERN
HALF OF THE FORECAST AREA. CAPE VALUES DURING THE DAY ARE CHECKING
IN AT ABOUT 400-800 J/KG. 0-6KM BULK SHEAR IS GENERALLY RUNNING
AROUND 30-45 KNOTS ACROSS MUCH OF THE FORECAST AREA...WITH THE
STRONGEST FORECAST VALUES ACROSS ELKO COUNTY FOR MUCH OF THE DAY
AND EVENING. STORM MOTION IS EXPECTED TO BE QUITE FAST AT ABOUT
15-25 MPH. SOME OF THE STORMS...MAINLY ISOLATED IN NUMBER...THAT
DEVELOP THIS AFTERNOON COULD BE STRONG TO SEVERE IN NATURE.
ALTHOUGH SMALL HAIL IS POSSIBLE...WITH WET BULB ZERO HEIGHTS
FORECAST TO BE 15000 FEET PLUS...THE MAIN THREATS WILL BE THE
CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS TO 60 MPH. WINDEX
VALUES IN THE GFS BUFR SOUNDINGS FOR
ELKO...ELY...WILDHORSE...EUREKA ALL SHOW BETWEEN 45 AND 50 KNOTS.
BRIEF HEAVY RAIN IS ALSO POSSIBLE...BUT THINKING IS THAT STORM
MOTION WILL BE TOO FAST FOR STORMS TO PUT DOWN RAIN AT A LONG AND
SUSTAINED RATE. MODELS ARE ALL POINTING TO ELKO...EUREKA...AND
WHITE PINE COUNTIES...BUT EVEN EASTERN HUMBOLDT AND PORTIONS OF
LANDER AND NYE COULD SEE ACTIVITY AS WELL.

DRIER AIR WILL CONTINUE TO WORK EAST DURING THE OVERNIGHT SO COULD
SEE CLEARING EARLIER THAN WHAT HAS BEEN EXPERIENCED IN PREVIOUS
NIGHTS. COULD SEE ISOLATED SHOWER AND THUNDERSTORM ACTIVITY IN THE
EASTERN SECTIONS OF THE FORECAST AREA AS RESIDUAL MOISTURE AND
INSTABILITY RESIDE OVER THE FORECAST AREA.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MODELS IN GOOD
AGREEMENT WITH PATTERN THROUGH WEDNESDAY THEN SOME DIFFERENCES AS
ECMWF WANTS TO BRING IN MONSOON MOISTURE ON THURSDAY WHILE THE GFS
KEEPS THE GREAT BASIN DRY WITH SOUTHWESTERLY FLOW. HEIGHTS WILL
BEGIN TO BUILD OVER THE GREAT BASIN AS THE TROUGH MOVES EAST OF THE
AREA THIS WILL BRING WARM TEMPERATURES WITH MID TO UPPER 90S COMMON
THROUGH EARLY NEXT WEEK WHICH IS ABOVE AVERAGE FOR THIS TIME OF
YEAR. THERE WILL STILL BE INSTABILITY WITH LI'S NEAR -1 BUT THE
AIRMASS WILL BEGIN TO DRY SO THUNDERSTORM ACTIVITY WILL DECREASE IN
COVERAGE STARTING ON MONDAY. EXPECT MOST OF THE STORMS TO REMAIN DRY
AS PW'S DROP TO .50" BY MONDAY. WINDS WILL BE A BIT BREEZY ON SUNDAY
ACROSS CENTRAL NEVADA GUSTING TO 20 TO 25 MPH BUT DO NOT ANTICIPATE
FIRE WEATHER CONCERNS. BY THURSDAY WINDS MAY INCREASE OUT OF THE
SOUTHWEST SO THIS WILL NEED TO BE WATCHED CLOSELY OVER THE COMING
DAYS FOR POSSIBLE FIRE WEATHER CONCERNS.

&&

.AVIATION...VFR CONDITIONS WITH A FEW LINGERING CLOUDS OVERNIGHT.
EXPECT SCATTERED THUNDERSTORMS TO FORM THIS AFTERNOON AND EVENING
WITH A 40 TO 50 PERCENT CHANCE OF THUNDERSTORMS WITH RAIN AFFECTING
KEKO AND KELY AND A 20 PERCENT CHANCE OF THUNDERSTORMS AT KTPH. SOME
OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY OUTFLOW WINDS
ESPECIALLY NEAR KEKO AND KELY.

&&

.FIRE WEATHER...SOME DRIER PRECIPITABLE WATER AIR IS TRYING TO
MAKE ITS WAY SOUTHEASTWARD ACROSS NORTHERN NEVADA THIS MORNING. AN
IMPULSE MOVING ACROSS NORTHERN CALIFORNIA THIS MORNING WILL MAKE
IT TO NORTHERN NEVADA SOMETIME IN THE EARLY-MID AFTERNOON PERIOD
AND IS EXPECTED TO ENHANCE CONVECTION TODAY. SOME OF THE STORMS
MAY BE QUITE STRONG AND THE MAIN THREATS FOR TODAY ACROSS THE
DISTRICT WILL BE CLOUD TO GROUND LIGHTNING...BUT ALSO WIND GUSTS
TO 60 MPH FROM OUTFLOWS. STORM SPEEDS ARE FORECAST TO BE FAST AT
ABOUT 15-25 MPH OR HIGHER.

LOOK FOR THE AREAL COVERAGE OF STORMS TO BE LESS SATURDAY...WITH
ISOLATED DRY STORMS TO BE CONFINED TO THE PERIPHERY. ISOLATED DRY
THUNDERSTORMS HAVE BEEN KEPT IN THE FORECAST FOR THE EASTERN FIRE
ZONES SUNDAY...AND SURFACE WINDS SPEEDS OF 10-15 MPH WITH GUSTS TO
25 MPH CAN BE EXPECTED. ISOLATED DRY THUNDERSTORM COVERAGE IS
EXPECTED TO WANE...BUT WILL BE KEPT AT LAL 2 AND IN THE EASTERN
ZONES THROUGH THE MIDDLE OF NEXT WEEK.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR HUMBOLDT
COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN
NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL
ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY
AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE
PINE COUNTY.

&&

86/90/90/86
Hazardous weather outlook, Jul 5, 2:17 AM PDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
217 AM PDT FRI JUL 5 2013

NVZ030-031-033>041-060930-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
217 AM PDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED
THUNDERSTORMS OVER THE AREA. SOME OF THE STORMS MAY BE STRONG WITH
GUSTY WINDS TO 60 MPH...DANGEROUS CLOUD TO GROUND
LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEVADA THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Jul 5, 11:42 AM PDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1142 AM PDT FRI JUL 5 2013

NVZ035-037-051915-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
1142 AM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN
WHITE PINE COUNTIES UNTIL 1215 PM PDT...

AT 1139 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PINTO SUMMIT...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
SMALL HAIL...HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   PANCAKE SUMMIT ALONG U.S. HIGHWAY 50...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3962 11562 3943 11547 3926 11590 3941 11602
TIME...MOT...LOC 1841Z 239DEG 20KT 3938 11585

DD
Special weather statement, Jul 5, 12:19 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1219 PM PDT FRI JUL 5 2013

NVZ035-037-051945-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
1219 PM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN EUREKA AND
WESTERN WHITE PINE COUNTIES UNTIL 1245 PM PDT...

AT 1215 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES EAST OF EUREKA AIRPORT...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
SMALL HAIL...HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  NEWARK VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3991 11550 3972 11533 3951 11577 3966 11591
TIME...MOT...LOC 1918Z 235DEG 24KT 3964 11574

DD
Special weather statement, Jul 5, 12:41 PM PDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1241 PM PDT FRI JUL 5 2013

NVZ034-038-039-052015-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY
NV-SOUTHWEST ELKO COUNTY NV-
1241 PM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 115 PM
PDT...

AT 1240 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAMOILLE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   SECRET PASS AND  RUBY VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4103 11516 4085 11500 4066 11543 4080 11556
TIME...MOT...LOC 1941Z 236DEG 21KT 4078 11540

DD
Special weather statement, Jul 5, 1:13 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
113 PM PDT FRI JUL 5 2013

NVZ035-052045-
WHITE PINE COUNTY NV-
113 PM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE COUNTY
UNTIL 145 PM PDT...

AT 110 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF IBAPAH...OR 20 MILES
SOUTHEAST OF LAGES JUNCTION...MOVING NORTHEAST AT 25 MPH.

EXPECT A THUNDERSTORM TO REACH THE NORTHCREEK FIRE AT 1330 PDT AND
LAST UNTIL 1430 PDT. FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH
WIND GUSTS UP TO 40 FROM THE WEST ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN WHITE PINE COUNTY...

&&

LAT...LON 3980 11425 3989 11446 4011 11425 4011 11403
      4005 11403
TIME...MOT...LOC 2012Z 211DEG 22KT 3992 11429

DD
Special weather statement, Jul 5, 1:35 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
135 PM PDT FRI JUL 5 2013

NVZ034-038-052100-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTHWEST ELKO COUNTY NV-
135 PM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 200 PM
PDT...

AT 133 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LEE...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   LEE...
   JIGS...

&&

LAT...LON 4068 11554 4057 11531 4034 11571 4049 11576
TIME...MOT...LOC 2035Z 235DEG 21KT 4049 11560

GB
Special weather statement, Jul 5, 1:41 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
141 PM PDT FRI JUL 5 2013

NVZ034-038-039-052115-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY
NV-SOUTHWEST ELKO COUNTY NV-
141 PM PDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 215 PM
PDT...

AT 136 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF RUBY LAKE...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   RUBY LAKE WILDLIFE REFUGE...

&&

LAT...LON 4039 11533 4013 11514 4013 11550 4013 11570
TIME...MOT...LOC 2041Z 235DEG 23KT 4015 11554

DD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 5:08 PM PDTSpecial Weather StatementLKN37 min
Jul 4, 5:10 PM PDTSpecial Weather StatementLKN35 min
Jul 4, 5:26 PM PDTSpecial Weather StatementLKN34 min
Jul 4, 5:36 PM PDTSevere Thunderstorm WarningLKNElko, Humboldt, Lander39 min
Jul 4, 5:46 PM PDTSevere Thunderstorm WarningLKNHumboldt44 min
Jul 4, 6:17 PM PDTSpecial Weather StatementLKN28 min
Jul 4, 6:33 PM PDTSpecial Weather StatementLKN87 min
Jul 4, 6:39 PM PDTSevere Thunderstorm WarningLKNElko, Humboldt, Lander36 min
Jul 4, 6:53 PM PDTSpecial Weather StatementLKN22 min
Jul 4, 7:15 PM PDTSpecial Weather StatementLKN30 min
Jul 4, 7:22 PM PDTSpecial Weather StatementLKN23 min
Jul 4, 7:26 PM PDTSpecial Weather StatementLKN34 min
Jul 4, 7:34 PM PDTSpecial Weather StatementLKNHumboldt56 min
Jul 4, 9:04 PM PDTSpecial Weather StatementLKNHumboldt86 min
Jul 4, 10:03 PM PDTSpecial Weather StatementLKN57 min
Jul 4, 10:04 PM PDTSpecial Weather StatementLKN41 min
Jul 5, 11:42 AM PDTSpecial Weather StatementLKN33 min
Jul 5, 12:19 PM PDTSpecial Weather StatementLKN26 min
Jul 5, 12:41 PM PDTSpecial Weather StatementLKNElko34 min
Jul 5, 12:45 PM PDTSevere Thunderstorm WarningLKNWhite Pine45 min
Jul 5, 1:04 PM PDTSevere Thunderstorm WarningLKNElko26 min
Jul 5, 1:13 PM PDTSpecial Weather StatementLKN32 min
Jul 5, 1:27 PM PDTSevere Thunderstorm WarningLKNElko33 min
Jul 5, 1:35 PM PDTSpecial Weather StatementLKN25 min
Jul 5, 1:41 PM PDTSpecial Weather StatementLKN34 min
Jul 5, 2:07 PM PDTSpecial Weather StatementLKN23 min
Jul 5, 2:14 PM PDTSpecial Weather StatementLKN31 min
Jul 5, 2:19 PM PDTSpecial Weather StatementLKNEureka26 min
Jul 5, 2:25 PM PDTSevere Thunderstorm WarningLKNElko50 min
Jul 5, 2:36 PM PDTSpecial Weather StatementLKNElko24 min
Jul 5, 2:48 PM PDTSevere Thunderstorm WarningLKNElko27 min
Jul 5, 3:24 PM PDTSpecial Weather StatementLKN36 min
Jul 5, 3:40 PM PDTSpecial Weather StatementLKN35 min
Jul 5, 3:52 PM PDTSpecial Weather StatementLKNElko23 min
Jul 5, 4:20 PM PDTSpecial Weather StatementLKNElko25 min
Jul 5, 4:39 PM PDTSevere Thunderstorm WarningLKNElko36 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.